English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Cohomologically triangulated categories. II

MPS-Authors
/persons/resource/persons234928

Baues,  Hans-Joachim
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235864

Muro,  Fernando
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Baues, H.-J., & Muro, F. (2009). Cohomologically triangulated categories. II. Journal of K-Theory, 3(1), 1-52. doi:10.1017/is008007021jkt061.


Cite as: http://hdl.handle.net/21.11116/0000-0004-274F-9
Abstract
There is no abstract available